Supplements..

  • PoisonedPulse
  • Expert
  • Expert
More
22 Jul 2013 17:01 #144798 by PoisonedPulse
Replied by PoisonedPulse on topic Supplements..
Sorry for the hijack, but it's closely related, have a close friend who is in good shape, but looking to harden up further and tone,

Looking at a 5mg ED female var cycle,

She is slightly concerned about the irregular menstrual cycle it could possibley cause, she is on the pill aswell, does anybody have insight as to how it might effect her pill/cycle ? ...

Shot

Please Log in or Create an account to join the conversation.

  • Oupa
  • Moderator
  • Moderator
More
22 Jul 2013 17:24 - 22 Jul 2013 17:27 #144800 by Oupa
Replied by Oupa on topic Supplements..
It wont affect the effectiveness of the pill.

Irregular menstrual cycles while on gear is normal. The pill is meant to regulate normal hormone balances, and the var will be confusing this process. Also the pill increase the level of estrogen which in return will not give you the full benefit from gear.

Anyway, her cycles should return to normal after the use of Var. Some take 4 weeks, others take longer.
Last edit: 22 Jul 2013 17:27 by Oupa.
The following user(s) said Thank You: PoisonedPulse

Please Log in or Create an account to join the conversation.

  • PoisonedPulse
  • Expert
  • Expert
More
22 Jul 2013 18:28 #144804 by PoisonedPulse
Replied by PoisonedPulse on topic Supplements..
Awesome thanks for the solid advice oupa! :)

Going to tweak the diet first and see, then look at the addition of var, just wanted the clear on the pill,

Please Log in or Create an account to join the conversation.

  • MissFitness
  • Elite Member
  • Elite Member
More
23 Jul 2013 09:12 #144821 by MissFitness
Replied by MissFitness on topic Supplements..
Good question PoisonedPulse - I was also wondering about that.

I'm so in 2 minds about being on the Pill due to the abvious effects it has on your body conditioning and spanner that it might throw into the works of gear.

@ Oupa, sorry to ask this of a guy, but do you know to what extent the increased estrogen levels might have an effect on your body conditioning e.g. water retention, difficulty of fat loss etc? Is it still possible to get to a low bf% (in my case around 14%, 3% still to drop) whilst on the Pill?

I guess the ideal (fitness wise) would be to discontinue the Pill...

If you want something you've never had,then do something you've never done.

Please Log in or Create an account to join the conversation.

  • Oupa
  • Moderator
  • Moderator
More
23 Jul 2013 09:41 #144823 by Oupa
Replied by Oupa on topic Supplements..
You can still lean out and get to your target bf%. But if you want to compete, you will have to use other substances to suppress/block estrogen for that time.... (not very healthy, but that's the norm)

Please Log in or Create an account to join the conversation.

  • MissFitness
  • Elite Member
  • Elite Member
More
23 Jul 2013 09:43 #144824 by MissFitness
Replied by MissFitness on topic Supplements..
Understood, thank you Oupa

If you want something you've never had,then do something you've never done.

Please Log in or Create an account to join the conversation.

  • PoisonedPulse
  • Expert
  • Expert
More
23 Jul 2013 14:45 #144854 by PoisonedPulse
Replied by PoisonedPulse on topic Supplements..
Iv been doing a bit of further research on this,

and it seems there is quite a large cortisol and estrogen rebound some experience after stopping var, resulting n quite an excessive amount of weight and water being gained and retained?

Any body have any further input to this?

Please Log in or Create an account to join the conversation.

  • Muscleaddict
  • Moderator
  • Moderator
More
23 Jul 2013 15:11 #144856 by Muscleaddict
Replied by Muscleaddict on topic Supplements..
If you want to compete you should consider alternate birth control methods in the months leading up to a contest. The pill will limit your gains and conditioning.

@PoisonedPulse That makes total sense. That would happen when discontinuing any AAS in women.

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum